# SDR 2010F00072

- Difficulty date: March 11, 2010
- Submitted: March 22, 2010
- Operation: General aviation
- Aircraft: N268PA
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK323
- Aircraft time: 3,238 hours, 3,380 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 45AS6317075
- Condition: Ruptured
- Location: Zone 200
- Part time: 3,238 hours, 3,380 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BLEED AIR DUCT LIGHT CAME ON INTERMITTENTLY DURING T/O.  NO OTHER INDICATION DURING THE CONTINUATION OF FLIGHT.  UPON VISUAL INSP OF THE AREA,  BRAIDED PORTION OF BLEED AIR TUBE FRAYED AND BENEATH BRAIDED SECTION THE BELLOWS RUPTURED.
